# SDR UIEA2018022300267

- Difficulty date: February 23, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,966 hours, 22,589 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Part number: 43467410312109
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE LIGHT INDICATION INOPERATIVE.  R & R THE RT SPAR VALVE LIGHT ASSY, OPS CHECKED OK.
